# SDR AALA20180330002

- Difficulty date: March 31, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 19,116 hours, 7,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT TRANSITIONAL PANEL CHANNEL BS 500A TO 500B.  REPLACED THE CHANNEL IAW SRM 53-00-53-2R.
